A semantic approach to interpolation

Popescu, Andrei, Şerbănuţă, Traian Florin and Roşu, Grigore (2009) A semantic approach to interpolation. Theoretical Computer Science, 410 (12-13). pp. 1109-1128. ISSN 0304-3975 (doi:10.1016/j.tcs.2008.09.038)

[img]
Preview
PDF - Final accepted version (with author's formatting)
Available under License Creative Commons Attribution-NonCommercial-NoDerivatives.

Download (347kB) | Preview

Abstract

Craig interpolation is investigated for various types of formulae. By shifting the focus from syntactic to semantic interpolation, we generate, prove and classify a series of interpolation results for first-order logic. A few of these results non-trivially
generalize known interpolation results; all the others are new. We also discuss someapplications of our results to the theory of institutions and of algebraic specifications,and a Craig-Robinson version of these results.

Item Type: Article
Keywords (uncontrolled): Craig interpolation, Birkhoff-style axiomatizability, Craig–Robinson interpolation, first-order sub-logics, algebraic specifications, institutions
Research Areas: A. > School of Science and Technology > Computer Science > Foundations of Computing group
Item ID: 15380
Useful Links:
Depositing User: Andrei Popescu
Date Deposited: 27 Apr 2015 15:02
Last Modified: 03 Apr 2019 07:08
URI: https://eprints.mdx.ac.uk/id/eprint/15380

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year